# SDR UALA2012030501368

- Difficulty date: March 5, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 63,703 hours, 9,273 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M33036
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BUNDLE W236 ABOVE LT AFT LAV ON OTBD FAIRING M33036 AT STA 1990 LBL 90, CONNECTOR DM33036A IS NON COMPLIANT PER FCD NO 3321-01019 REV A PG 35 STEP 11.  REPLACED CONNECTOR PER FCD NO 3321-01019 REV A PG 35 STEP 11, OPS CKS GOOD.
